Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012 (2012), Article ID 720687, 17 pages
Research Article

Surfaces of a Constant Negative Curvature

1Mathematics Department, College of Science and Information Technology, Zarqa Private University, Zarqa, Jordan
2Department of Mathematics, Faculty of Science, University of Tabouk, Ministry of Higher Education, P.O. Box 1144, Tabouk, Saudi Arabia

Received 10 March 2012; Revised 30 May 2012; Accepted 13 August 2012

Academic Editor: Wenming Zou

Copyright © 2012 G. M. Gharib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongwei Yang, Xiangrong Wang, and Baoshu Yin, “On Differential Equations Derived from the Pseudospherical Surfaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Giuseppe Maria Coclite, and Lorenzo di Ruvo, “On the well-posedness of the exp-Rabelo equation,” Annali Di Matematica Pura Ed Applicata, vol. 195, no. 3, pp. 923–933, 2016. View at Publisher · View at Google Scholar